# SDR AUS20011290

- Difficulty date: December 5, 2001
- Submitted: January 4, 2002
- Operation: Air carrier
- Make and model: Boeing 747438
- Engine: Rroyce RB211524G19
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 161U00011
- Condition: Failed
- Location: Nr 4 Rear
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(AUS) NR 4 REAR TIRE TREAD SEPARATED. DAMAGE TO COMPOSITE FAIRINGS.
